Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

RBC in urine, extremely painful while urinating, frequent urination. Took Doxy-1, Citralka. Any natural remedies ?

I have been diagnisied with RBC count (1-2) in urine . Its extremely painful (burning sensation) while urinating. Symptoms include frequent urinating, and especially if I wear any tight pants around the waist on bladder area , the need for urinating airises immediately. So far, I have been using antibiotic(Doxy-1) for last 5 days and a syrup (Citralka). Please suggest natural way of reducing the count. Also, kindly suggest if I have to undergo any additional tests.
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response

Welcome to HCM.
RBC 1-2 is normal in urine. YOU need further evaluation if RBC more than 5. So there is no need to reduce the count.
Pls take antibiotic as reported in the culture test.
Tight undergarments can compress a sensitive bladder to cause frequent urination.
Try loose pants till you get better.

Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor